Change search
Link to record
Permanent link

Direct link
BETA
Publications (1 of 1) Show all publications
Bobylev, A. & Esposito, R. (2013). Transport Coefficients in the 2-dimensional Boltzmann Equation. Kinetic and Related Models, 6(4), 789-800
Open this publication in new window or tab >>Transport Coefficients in the 2-dimensional Boltzmann Equation
2013 (English)In: Kinetic and Related Models, ISSN 1937-5093, E-ISSN 1937-5077, Vol. 6, no 4, p. 789-800Article in journal (Refereed) Published
Abstract [en]

We show that a rarefied system of hard disks in a plane, described in the Boltzmann-Grad limit by the 2-dimensional Boltzmann equation, has bounded transport coefficients. This is proved by showing opportune compactness properties of the gain part of the linearized Boltzmann operator.

Keywords
Boltzmann equation, transport coefficients
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-38569 (URN)10.3934/krm.2013.6.789 (DOI)000327733900008 ()
Available from: 2016-01-22 Created: 2015-11-23 Last updated: 2017-11-30Bibliographically approved
Identifiers
ORCID iD: ORCID iD iconorcid.org/0000-0003-1744-4161

Search in DiVA

Show all publications